# SDR SWIA201333848

- Difficulty date: June 26, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 25,033 hours, 15,230 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT TRACK AT FS 683.0 - 836.0 REQUIRES REPLACEMENT.  C-CHECK REPLACED RT FLOOR SEAT TRACK AT FS 683.0 - 836.0 IAW AMM.
